# SDR DLL13950117

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N788DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1141
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Separated
- Location: Ac Compartment
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING CRUISE, A LOUD BANG WAS HEARD UNDERNEATH CABIN FLOOR AREA, AND AN IMMEDIATE 1000 FT/MIN CABIN ALTITUDE RISE.  STARTED EMERGENCY DESCENT, REGAINED CABIN PRESSURE AT 15,000 FEET.  RETURNED TO SJU.  FOUND DUCT SEPARATED FROM NR 3 ACM. RESECURED DUCT OPERATION NORMAL.
